# SDR SIMA2011299009

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 28,648 hours, 27,212 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3317 THE FLIGHT ATTENDANT REPORTED THE SEAL WAS BROKEN ON THE AFT CABIN FIRE EXSTINGUISHER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED SECURITY SEAL ON AFT FIRE EXT AS REQUIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
